Reliability sensitivity method by line sampling

Lu, Zhenzhou, Song, Shufang, Yue, Zhufeng and Wang, Jian (2008) Reliability sensitivity method by line sampling. Structural Safety, 30(6), pp. 517-532. ISSN (print) 0167-4730

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 12 Jul 2011 12:49
Last Modified: 12 Jul 2011 12:49
URI: http://eprints.kingston.ac.uk/id/eprint/18488

Actions (Repository Editors)

Item Control Page Item Control Page